MathSciNet Relay Station
MathSciNet bibliographic data
MR1277767 (95f:65054) 65D32 (30D10 33C10)
Grozev, Georgi R.; Rahman, Qazi I. A quadrature formula with zeros of Bessel functions as nodes. Math. Comp. 64 (1995), no. 210, 715–725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement